# SDR ABXA040171

- Difficulty date: April 2, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 53,864 hours, 43,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION, MAINTENANCE DISCOVERED 1 9G NET SUPPORT PULLED FROM FUSELAGE MOUNT. REPAIRED DAMAGED AREA IAW REA D953-49569MR. REINSTALLED 9G NET ARM IAW DC-9 SRM 51-3-0.
